# SDR 9901231156

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156US
- Make and model: Doug DC-10-40
- Aircraft serial: 46765
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1471-1531
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON HORIZONTAL SECTION OF LONGERON 31R AT FS 1471 AND 1491.  CRACKS WERE ALSO FOUND ON HORIZONTAL SECTION OF LONGERON 31R AT FS 1501 AND 1531.  REPAIRED PER EA 11-162069.
